# SDR ASAA2014030507093

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 19,577 hours, 5,874 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3400271210
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REAR TURBINE AFT FLANGE ASSY CRACKED AT SEVERAL LOCATIONS.  ACFT GROUNDED.  REMOVED PLUG ASSY & AFT FLANGE ASSY, INSTALLED NEW AFT FLANGE ASSY IAW MM 72-56-00-400, 3.F.2 & 3.  REINSTALLED PLUG ASSY IAW MM 78-11-02-400.
